# SDR DALA2022081105471

- Difficulty date: August 6, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 77,573 hours, 29,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 ER/A 593042-14 AN ELONGATED HOLE WAS FOUND BETWEEN BSTA 1400 AND STA1420 AND S-1 AND S-2L. / SECTION II INSPECTIONS. CORRECTIVE ACTION: UPDATED FROM A MINOR TO A MAJOR REF ERA 593042-14 REV A.
